# SDR SWAA2024042566509

- Difficulty date: March 21, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT TRAILING EDGE LOCATED ORSS273 LT WING.   REPLACED ANGLE SUPPORT TRAILING EDGE LOCATED ORSS273 LT WING IAW B737-700 SRM 51-10-02 ITEM 9.
